Brazilian Journal of Probability and Statistics

A temporal perspective on the rate of convergence in first-passage percolation under a moment condition

Daniel Ahlberg

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study the rate of convergence in the celebrated Shape Theorem in first-passage percolation, obtaining the precise asymptotic rate of decay for the probability of linear order deviations under a moment condition. Our results are presented from a temporal perspective and complement previous work by the same author, in which the rate of convergence was studied from the standard spatial perspective.

Article information

Braz. J. Probab. Stat., Volume 33, Number 2 (2019), 397-401.

Received: December 2017
Accepted: January 2018
First available in Project Euclid: 4 March 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

First-passage percolation shape theorem large deviations


Ahlberg, Daniel. A temporal perspective on the rate of convergence in first-passage percolation under a moment condition. Braz. J. Probab. Stat. 33 (2019), no. 2, 397--401. doi:10.1214/18-BJPS394.

Export citation


  • Ahlberg, D. (2015). A Hsu–Robbins–Erdős strong law in first-passage percolation. Annals of Probability 43, 1992–2025.
  • Cox, J. T. and Durrett, R. (1981). Some limit theorems for percolation processes with necessary and sufficient conditions. Annals of Probability 9, 583–603.
  • Grimmett, G. and Kesten, H. (1984). First-passage percolation, network flows and electrical resistances. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete 66, 335–366.
  • Kesten, H. (1986). Aspects of first passage percolation. In École d’été de probabilités de Saint-Flour, XIV—1984. Lecture Notes in Math. 1180, 125–264. Berlin: Springer.
  • Kingman, J. F. C. (1968). The ergodic theory of subadditive stochastic processes. Journal of the Royal Statistical Society, Series B 30, 499–510.
  • Richardson, D. (1973). Random growth in a tessellation. Proceedings of the Cambridge Philosophical Society 74, 515–528.